On Green functions for Dirichlet sub-Laplacians on H-type groups

File Description SizeFormat 
1-s2.0-S0022247X17302731-main.pdfPublished version352.09 kBAdobe PDFView/Open
Title: On Green functions for Dirichlet sub-Laplacians on H-type groups
Authors: Garofalo, N
Ruzhansky, M
Suragan, D
Item Type: Journal Article
Abstract: We construct Green functions of Dirichlet boundary value problems for sub-Laplacians on certain unbounded domains of a prototype Heisenberg-type group (prototype H-type group, in short). We also present solutions in an explicit form of the Dirichlet problem for the sub-Laplacian with non-zero boundary datum on half-space, quadrant-space, etc., as well as in a strip.
Issue Date: 22-Mar-2017
Date of Acceptance: 11-Mar-2017
ISSN: 1096-0813
Publisher: Elsevier
Start Page: 896
End Page: 905
Journal / Book Title: Journal of Mathematical Analysis and Applications
Volume: 452
Issue: 2
Copyright Statement: © 2017 The Author(s). Published by Elsevier Inc. This is an open access article under the CC-BY license (
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
The Leverhulme Trust
Funder's Grant Number: EP/K039407/1
Keywords: General Mathematics
0101 Pure Mathematics
0102 Applied Mathematics
0906 Electrical And Electronic Engineering
Publication Status: Published
Appears in Collections:Pure Mathematics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx